Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 58, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2012, 7:23 PM MDT for El Paso County, Colorado. It was in force for 52 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2012, 7:23 PM MDT (01:23 UTC)
- Expired
- Jun 6, 2012, 8:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:28 PM MDT | HAIL 0.88 | 3 Ssw Colorado Springs, CO | |
| Jun 6, 7:32 PM MDT | HAIL 1.25 | 4 Sw Colorado Springs, CO | |
| Jun 6, 7:33 PM MDT | HAIL 1.25 | 3 Se Colorado Springs, CO | |
| Jun 6, 7:40 PM MDT | HAIL 1.25 | 3 Se Colorado Springs, CO | |
| Jun 6, 7:43 PM MDT | HAIL 1.5 | 4 Wsw Colorado Springs, CO | |
| Jun 6, 7:44 PM MDT | HAIL 1 | 2 Ssw Colorado Springs, CO | |
| Jun 6, 7:48 PM MDT | HAIL 1.75 | 4 Sse Colorado Springs, CO | |
| Jun 6, 7:56 PM MDT | HAIL 0.88 | 3 Se Colorado Springs, CO | |
| Jun 6, 8:06 PM MDT | HAIL 1 | 4 Sse Colorado Springs, CO | |
| Jun 6, 8:16 PM MDT | HAIL 1.5 | 5 Sse Colorado Springs, CO | FELL AT 803 PM MDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
250 WUUS55 KPUB 070123 SVRPUB COC041-070215- /O.NEW.KPUB.SV.W.0058.120607T0123Z-120607T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 723 PM MDT WED JUN 6 2012 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 815 PM MDT * AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER COLORADO SPRINGS...AND MOVING NORTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3882 10488 3883 10459 3869 10459 3867 10491 TIME...MOT...LOC 0122Z 187DEG 5KT 3882 10479 WIND...HAIL 60MPH 1.75IN $$
1 follow-up statement
541 WWUS55 KPUB 070141 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 741 PM MDT WED JUN 6 2012 COC041-070215- /O.CON.KPUB.SV.W.0058.000000T0000Z-120607T0215Z/ EL PASO CO- 741 PM MDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL PASO COUNTY UNTIL 815 PM MDT... AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER COLORADO SPRINGS...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3882 10488 3883 10459 3869 10459 3867 10491 TIME...MOT...LOC 0141Z 187DEG 5KT 3885 10479 WIND...HAIL 60MPH 1.50IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:51 PM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 6, 2:51 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT WED JUN 6 2012 .SHORT TERM... (TONIGHT AND THURSDAY) ...SHORT TERM FOCUS IS ON THUNDERSTORM COVERAGE AND INTENSITY ACROSS I-25 CORRIDOR AND PLAINS... CURRENTLY...WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWING WEAK SOUTH TO SOUTHWESTERLY FLOW ALOFT ACROSS THE CWA WITH A BROAD UPPER TROUGH ACROSS THE GREAT BASIN MOVING EAST-NORTHEAST. SURFACE TROUGH DEVELOPING ACROSS THE PLAINS...IN COMBINATION WITH CENTRAL PLAINS SURFACE HIGH. THIS IS GENERATING MOIST LOW LEVEL UPSLOPE FLOW ACROSS MOST OF EASTERN COLORADO. REST OF TODAY AND TONIGHT...SOUTHWEST FLOW ALOFT INCREASES SOMEWHAT ACROSS THE CWA THIS LATE AFTERNOON AS SHORTWAVE ROTATES THROUGH UPPER TROUGH ACROSS THE NORTHWEST US. SHORTWAVE TROUGH MOVING THROUGH THE PATTERN ACROSS NORTHWEST COLORADO AND WYOMING THIS AFTERNOON AND EVENING. PLENTY OF LOW LEVEL MOISTURE ACROSS THE I-25 CORRIDOR AND PLAINS THIS AFTERNOON...WITH FORECAST CAPES OF OVER 1000 J/KG. CONVECTIVE INHIBITION IS ERODED AWAY BY MIDAFTERNOON...BUT STILL WEAK CAPE OVER PORTIONS OF THE SOUTHEAST PLAINS. CONCERNING THE LATEST SHORT TERM MODELS...NSSL WRF IS THE MOST AGGRESSIVE WITH PRECIPITATION OVER EL PASO COUNTY AND THE RATON RIDGE INTO THE LATE AFTERNOON. NAM12 ALSO SHOWS SOME CONVECTION MOVING OFF THE RATON RIDGE INTO THE PLAINS BY LATE AFTERNOON AND EVENING. SPC EXPANDED THE SLIGHT RISK TO INCLUDE THE I-25 CORRIDOR AND EAST TO EADS...LAS ANIMAS...AND WESTERN BACA COUNTY. THAT LOOKS GOOD CONSIDERING TRENDS ON SHORT RANGE MODELS...FIRING CONVECTION OVER LAS ANIMAS COUNTY AND INTO THE PLAINS BY LATE AFTERNOON AND EARLY EVENING. MODELS FORECAST CONVECTION TO CONTINUE THROUGH MID EVENING. HOWEVER BEST MOISTURE AND DYNAMICS ACROSS NORTHEAST COLORADO. SKIES SHOULD BECOME MOSTLY CLOUDY OVERNIGHT ACROSS THE NORTHERN PART OF THE PLAINS AND PIKES PEAK REGION FROM CONVECTIVE DEBRIS AND LOW LEVEL MOISTURE. DRY AND MILD WEATHER EXPECTED ACROSS WESTERN PORTION OF THE CWA...WITH SOUTHWEST BREEZES FORECAST LATE THIS AFTERNOON AND EARLY EVENING. THURSDAY...SIMILAR WEATHER SET UP COMPARED TO WEDNESDAY...AS UPPER FLOW CONTINUES FROM WEST-SOUTHWEST WITH UPPER TROUGH IN NORTHWEST US. AMPLE LOW LEVEL MOISTURE ACROSS THE I-25 CORRIDOR WITH FORECAST DEW POINTS IN THE 50S AND CAPES FROM 1200-2500 J/KG ON NAM12. NAM12 ALSO FORECASTING QUITE A BIT OF CIN ACROSS FAR SOUTHEAST COUNTIES THOUGH...SO WOULD EXPECT CONVECTION TO INITIATE ACROSS THE SOUTHEAST MOUNTAINS. MID LEVEL TEMPERATURES SIMILAR TO WEDNESDAY...SO LOOK FOR HIGHS MAINLY IN THE UPPER 70S TO 80S ACROSS THE PLAINS AND HIGH VALLEYS...AND 60S AND 70S ACROSS THE MOUNTAINS. -TLM- .LONG TERM... (THURSDAY NIGHT THROUGH FRIDAY) ...FIRE WEATHER CONCERNS THIS WEEKEND... ...SVR WEATHER NEXT WEEK... EXPECT LINGERING THUNDERSTORMS OVER THE PALMER DIVIDE AND FAR NORTHEAST PORTION OF THE CWA THURSDAY EVENING AS SHORTWAVE EXITS NORTHEAST COLORADO. REST OF THE CWA MAY BE CAPPED...LIMITING THE AMOUNT OF THUNDERSTORMS THAT MAKE IT ONTO THE SOUTHEAST PLAINS THURSDAY EVENING. BY FRIDAY...DRY SOUTHWEST FLOW ALOFT SPREADS FARTHER EAST. UPSLOPE FLOW WILL BE CONFINED TO THE FAR EASTERN COUNTIES WITH SHALLOW LOW LEVEL MOISTURE AND WEAK CONVERGENCE ALLOWING FOR A FEW THUNDERSTORMS TO FIRE ALONG THE KS/CO BORDER. TEMPERATURES BEGIN TO WARM MOST AREAS ON FRIDAY. FIRE WEATHER CONCERNS BEGIN TO ESCALATE AS WELL ESPECIALLY FOR THE MOUNTAINS AND SAN LUIS VALLEY. HOWEVER...FUEL STATUSES WILL BE THE DETERMINING FACTOR FOR FIRE WEATHER HIGHLIGHTS. UPPER LOW MOVES INTO THE NORTHERN ROCKIES WITH INCREASING WEST TO SOUTHWEST FLOW ACROSS ALL OF THE CWA SATURDAY. SATURDAY WILL HOLD SIGNIFICANT CONCERNS FOR FIRE WEATHER. TEMPERATURES WILL BE VERY WARM WITH HIGHS IN THE MID TO UPPER 90S ON THE PLAINS (MEX GUIDANCE IS ADVERTISING 101 FOR PUEBLO SATURDAY)...WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITIES IN THE SINGLE DIGITS. SURFACE WINDS WILL LIKELY BE IN THE 15-25 MPH RANGE WITH GUSTS T0 40 MPH RANGE...AND STRONGER IN THE MOUNTAINS. FIRE WEATHER HIGHLIGHTS WILL BE NEEDED SATURDAY...BUT THOSE WILL HAVE TO BE COORDINATED WITH FIRE AGENCIES AND BASED ON THE STATUS OF THE FUELS. PACIFIC FRONT IS PROGGED TO MOVE THROUGH THE NORTHEAST PORTION OF THE CWA SUNDAY AFTERNOON. IT WILL BE SLIGHTLY COOLER FOR AREAS BEHIND THE FRONT...BUT FIRE WEATHER CONCERNS WILL PERSIST OVER THE SOUTH CENTRAL AND SOUTHEAST PORTIONS OF THE CWA. IN ADDITION...GUSTY WINDS ARE LIKELY WITH THE FROPA WHICH COULD AGGRAVATE FIRE WEATHER CONDITIONS BEFORE COOLER AIR ARRIVES. FRONT CONTINUES SOUTHWARD SUNDAY EVENING WITH COOLER AIR MOVING IN BEHIND THE FRONT. UPSLOPE FLOW MONDAY ALLOWS LOW LEVEL MOISTURE TO INCREASE ACROSS THE PLAINS MONDAY WITH CONVECTION EXPECTED TO FIRE ALONG THE EASTERN SLOPES OF THE MOUNTAINS. THE THREAT OF CONVECTION...POSSIBLY SEVERE...INCREASES TUESDAY ON THE PLAINS WITH MODELS SHOWING A DECENT SHORTWAVE MOVING ACROSS COLORADO DURING THE AFTERNOON...ALONG WITH DEEPER UPSLOPE FLOW AND BETTER LOW LEVEL MOISTURE. GFS IS MORE BULLISH WITH THUNDERSTORM DEVELOPMENT MONDAY AND TUESDAY WHILE ECMWF KEEPS FLAT WESTERLY FLOW ALOFT THROUGH EARLY NEXT WEEK. STARK && .AVIATION... VFR CONDITIONS EXPECTED AT KALS THROUGH THE NEXT 24 HOURS WITH GUSTY AFTERNOON SOUTHWEST WINDS OF 20-28KTS. LATEST MODELS INDICATING ISOLATED STORMS DEVELOPING ACROSS THE EASTERN MTS THROUGH THE LATE AFTERNOON WITH ISOLATED TO SCATTERED STORMS...A FEW SEVERE...THEN DEVELOPING ALONG AND EAST OF THE THE I-25 CORRIDOR INTO THE EARLY EVENING. LOOKS LIKE THE BEST CHANCES FOR STORMS AFFECTING THE TERMINALS WOULD BE AT KCOS WITH UPSLOPE FLOW HELPING TO INITIATE CONVECTION WITH STORMS DIMINISHING AFT 03Z. MVFR AND LOCAL IFR CIGS EXPECTED ACROSS THE EASTERN PLAINS OVERNIGHT WITH MOIST UPSLOPE FLOW ALLOWING FOR STRATUS DEVELOPMENT. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 13/40
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1120 AM MDT WED JUN 6 2012 COZ058>089-093>099-071730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1120 AM MDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EASTERN MOUNTAINS AND PALMER DIVIDE THIS AFTERNOON...AND THEN SPREAD EASTWARD ACROSS PORTIONS OF THE I-25 CORRIDOR AND EASTERN PLAINS THROUGH THE LATE AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM MOST OF THE THUNDERSTORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 50 MPH...AND BRIEF HEAVY RAIN. HOWEVER...ONE OR TWO STORMS ACROSS THE PIKES PEAK REGION...AND GENERALLY NORTH OF US HIGHWAY 50 COULD BECOME SEVERE PRODUCING HAIL ONE INCH IN DIAMETER OR GREATER AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY OVER THE EASTERN MOUNTAINS AND PLAINS...WITH THE BEST CHANCE OF STORMS OVER AREAS NORTH OF THE ARKANSAS RIVER. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH. ONE OR TWO STRONG STORMS WILL BE POSSIBLE...PRODUCING HAIL TO NEAR 1 INCH IN DIAMETER...WIND GUSTS UP TO 55 MPH AND FREQUENT LIGHTNING. OVER THE WEEKEND...CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS THE MOUNTAINS...AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITY FALLS TO VERY LOW LEVELS. THUNDERSTORMS WILL RETURN TO PORTIONS OF THE EASTERN MOUNTAINS MONDAY AFTERNOON...AND TO THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE EASTERN MOUNTAINS AND PLAINS FROM MID AFTERNOON THROUGH EARLY EVENING. 81/81
In the hours before
Local storm report, Jun 6, 7:16 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 3 NNW COLORADO SPRINGS 38.88N 104.85W
06/06/2012 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
28Local storm report, Jun 6, 7:17 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST 3 NNW COLORADO SPRINGS 38.88N 104.85W
06/06/2012 M60.00 MPH EL PASO CO TRAINED SPOTTER
&&
28Local storm report, Jun 6, 7:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
719 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 4 ENE COLORADO SPRINGS 38.85N 104.75W
06/06/2012 M1.25 INCH EL PASO CO TRAINED SPOTTER
&&
PJCLocal storm report, Jun 6, 7:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 NE PETERSON AFB 38.86N 104.67W
06/06/2012 E60 MPH EL PASO CO TRAINED SPOTTER
&&
PJCLocal storm report, Jun 6, 7:21 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 7 NE COLORADO SPRINGS 38.91N 104.74W
06/06/2012 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jun 6, 7:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 6 NE COLORADO SPRINGS 38.90N 104.76W
06/06/2012 M1.75 INCH EL PASO CO TRAINED SPOTTER
HOME GUTTERS BEING RIPPED OFF OF HOUSE BY HAIL FALL.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 6, 7:30 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 6, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 6, 8:37 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 53 min |
| Jun 6, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jun 6, 9:40 PM MDT | River Flood Warning | PUB | El Paso | 100 min |
| Jun 7, 3:03 PM MDT | Flash Flood Watch | PUB | El Paso | 7 hr |
| Jun 7, 3:28 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more | 23 hr |
| Jun 7, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 54 min |
| Jun 7, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.